Apologies in advance if it's TMI but...
I've done a VLCD three times now (twice proper and once as an emergency month's diet before a holiday). Each time I have had a rash. The previous two times I've managed to put it down to a different washing detergent (my other half bought Persil, which as a kid I was allergic too) and fabric conditioner (other half bought a grass-flavoured one, which again I was allergic to).
But it's back, after almost a week at 100% on TS.
Does anyone else get the rash? It's on my body - predominantly underarms, chest and the top of my tummy and is VERY itchy. It goes quite red with some quite large raised blotches. Yuck, I know.
Figure it must be something in the packets but I don't want to give up on 100% so am trying to think:
(a) what could be causing it (presumably one of the vitamins/minerals as my body isn't used to getting so much of them!)
(b) any recommendations for tablets/creams to reduce the swelling/itchiness? I've tried some anti-histamines and some hydrocortisone cream but other than immediate soothing relief, am not sure they did that much.
(c) any other advice?
Thanks in advance! x